# SDR 2008FA0000481

- Difficulty date: July 2, 2008
- Submitted: July 22, 2008
- Operation: General aviation
- Aircraft: N902CF
- Make and model: Snias AS350B3
- Aircraft serial: 3630
- Engine: Tmeca ARRIEL2B
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 0292697390
- Condition: Contaminated
- Location: Fire Detection
- Part time: 3,746 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE ENGINE FIRE LIGHT ILLUMINATED.  DURING THE DESCENT FOR A PRECAUTIONARY LANDING, THERE WAS NO SMOKE TRAILING THE AC AND THE ENGINE FIRE LIGHT EXTINGUISHED AND ILLUMINATED SEVERAL TIMES.  AFTER SECURING THE AC UPON LANDING, THE PILOT INSPECTED THE ENGINE AREA AND NO FIRE DAMAGE WAS NOTED. THE MAINTENANCE STAFF CAME OUT AND FOUND MOISTURE IN THE CONNECTOR PLUG ON THE FIRE DETECTION SYSTEM.  AFTER CLEANING AND INSPECTING THE SYSTEM, THE PILOT PERFORMED A CHECK FLIGHT AND THE AC WAS RETURNED TO SERVICE.  (K)
